# SDR CALA2025112511442

- Difficulty date: November 17, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 37,581 hours, 13,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LOWER FUSELAGE CENTER WING BOX REAR SPAR L/H VAPOR BARRIER UPPER ATTACHED ANGLE  @ LBL33 STA 663.5 REF. AAR N/R:99972668 ACCOMPLISHED CAP SEAL AT LH VAPOR BARRIER ANGLE AT STA 663 PER SRM 51-31-00-390-805 WORK ACCOMPLISHED BY:V939559 INSPECTED BY Q.C: V892138 ( INS-251 ) ADD EMP:V939565 RII REQUIREMENTS COMPLIED WITH ON VENDOR AAR N/R:99972668 ESFR TRANSACTION COMPLETE REPLACED L/H VAPOR BARRIER UPPER ATTACHED ANGLE FROM LBL5 TO LBL 70 STA 663.5 PER SRM 51-40-02-0G-0 AND DWG 111A1000 WORK ACCOMPLISHED BY V898278 AND INS-15 INSP
